hello. I spent some time on these boards last year when I was taking Rebif, which I couldn't take and came off of after 4 months. Saw my neuro yesterday and now it seems that I am to start Copaxone.
I find the mere thought of daily injections SO daunting. I am scared of the stinging and more scared of the lipoatrophy.
When I was taking Rebif, I began to do my injections without the autoinjector so as to be able to inject the medicine more slowly, and I bruised less. those autoinjectors are pretty forceful! Would this help with the lumps and stinging that I expect to happen?
Also I have just found this youtube video where a man talks about his copaxone injections and says that taking the air bubble out really reduces the stinging. Is this ok to do? http://www.youtube.com/watch?v=5GpT4UFJViI
I found out when on Rebif that the air bubble was there in the first place so that it formed a bit of a barrier under the skin so that the medicine didn't rush back out the same way it went in. (which with rebif would burn if it touched the outside of the skin), but is a little leak back out onto the surface of the skin so much of a problem with copaxone?
I'm really not looking forward to all of this!
dx 1996/RR/currently taking no meds/Avonex and Rebif both in the past[/url]